Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Dec 20, 2012, 2:07 PM EST for Marion County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2012, 2:07 PM EST (19:07 UTC)
- Expired
- Dec 20, 2012, 2:45 PM EST
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
County Marion County, GA
The radar
The Atlanta radar (KFFC), 115 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2398 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
774
WWUS82 KFFC 201907
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EST THU DEC 20 2012
GAZ091-201945-
207 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MARION COUNTY
UNTIL 245 PM EST...
AT 205 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM ABOUT 8 MILES
SOUTHWEST OF JUNIPER TO AROUND 15 MILES SOUTHWEST OF ZELLOBEE... AND
MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS MARION COUNTY THROUGH 245 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE MARION ESTATES...ZELLOBEE...BRANTLEY...
JUNIPER... CHURCH HILL...OAKLAND...DRANEVILLE...FIVE POINTS...
TAZEWELL...BUENA VISTA...PUTNAM AND DOYLE.
&&
LAT...LON 3219 8456 3219 8460 3223 8463 3224 8466
3249 8466 3253 8464 3252 8457 3255 8456
3256 8444 3250 8444 3243 8439 3230 8439
3230 8441 3223 8441 3223 8443 3213 8444
3213 8452
TIME...MOT...LOC 1906Z 249DEG 53KT 3250 8465 3235 8466
3219 8478
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Dec 20, 1:49 PM EST, 18 minutes earlier.
Area forecast discussion, Dec 20, 1:49 PM EST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 149 PM EST THU DEC 20 2012 .PREV DISCUSSION... /ISSUED 1049 AM EST THU DEC 20 2012/ UPDATE... HAVE MADE SIGNIFICANT UPDATES TO HOURLY GRIDS TO CAPTURE CURRENT RADAR TRENDS. OVERALL...FRONT HIGH TAILING IT THROUGH THE REGION...AND PRECIP ACTIVITY HAS ACCELERATED THIS MORNING. INSTABILITY OVER MUCH OF THE AREA IS VIRTUALLY NON EXISTENT...AND WHAT IS PRESENT IS NOT ENOUGH TO SUPPORT THUNDERSTORM DEVELOPMENT. WILL CONTINUE TO WATCH CENTRAL GEORGIA CAREFULLY INTO THE AFTERNOON HOURS...ESPECIALLY THE FAR SOUTHERN TIER...AS THIS AREA HAS THE POTENTIAL FOR ISOLATED SEVERE STORMS AS THE MAIN LINE MOVES THROUGH DUE TO INCREASED INSTABILITY ACROSS THE REGION. AS OF NOW...HAVE OPTED NOT TO BE INCLUDED WITH THE TORNADO WATCH ISSUED EARLIER THIS MORNING...BUT WILL CONTINUE TO ANALYZE THE ENVIRONMENT AS THE BOUNDARY APPROACHES. WILL CONTINUE TO MAKE ADJUSTMENTS TO THE GRIDS AS NEEDED...ESPECIALLY POPS AND WX...AS THE PRECIP MOVES THROUGH THE FORECAST AREA. WILL ALSO BE PAYING CLOSE ATTENTION TO TEMPERATURES AND DEWPOINTS BEHIND THE LINE AS COOLER AND DRIER AIR MOVES IN QUICKLY. 31 PREV DISCUSSION... /ISSUED 648 AM EST THU DEC 20 2012/ PREV DISCUSSION... /ISSUED 600 AM EST THU DEC 20 2012/ SHORT TERM /TODAY THROUGH FRIDAY NIGHT/... PRIMARY CONCERNS ARE TIMING OF PRECIP ONSET AND END TODAY/TONIGHT CHC FOR SEVERE CONVECTION THIS AFTERNOON AND EXTENT AND INTENSITY OF WIND EVENT TONIGHT THROUGH FRI NIGHT. WAA SHRA IN ADVANCE OF SHORT WAVE ALREADY APPROACHING STATE LINE IN WC GA THIS MORNING. LATEST RAP ANALYSIS SHOWS ONLY WEAK ELEVATED INSTABILITY EXTENDING INTO SW 1/3RD OF ALABAMA AND NO LIGHTNING OBSERVED IN THE LAST FEW HOURS. HAVE DELAYED ONSET OF OF SHRA TO 09-10Z AND SLT CHC TSRA UNTIL 12Z. 00Z MODEL PROGS IN FAIR AGREEMENT THOUGH AGAIN THE NAM IS THE MOST AGGRESSIVE WITH LOW LEVEL MOISTURE AND SBCAPE. 06Z NAM HAS SBCAPE 250-400 J/KG SOUTH OF CSG TO MCN LINE WITH NO SBCAPE TO THE NORTH. 00Z GFS AND ECMWF KEEP SBCAPE LESS THAN 200 J/KG ACROSS ALL OF CWA. WILL HAVE TO WATCH MIDDLE GA CLOSE. VERY STRONG LOW LEVEL VERTICAL WIND SHEAR /0-1KM BULK SHEAR NEAR 50KTS/ ALLOWS 06Z NAM TO PROG 1.5-2.0 VALUES OF SIG TOR PARAMETER AT 00Z. EXPERIMENTAL HIGH SHEAR-LOW CAPE SHERB PARAMETER FROM 06Z NAM ONLY HAS 0.8-1.2 OVER MIDDLE GA. MAIN POINT IS IT WILL NOT TAKE MUCH INSTABILITY TO PRODUCE BRIEF MESOVORTICES CAPABLE OF WIND DAMAGE OR A BRIEF TORNADO ...SIMILAR TO WHAT WE SAW MONDAY. TOTAL RAINFALL WILL NOT BE TOO HIGH WITH AMOUNTS OF 0.5-1.0 INCHES. SYSTEM WILL MOVE OUT QUICKLY TAKING PRECIP WITH IT. VERY STRONG PRESSURE GRADIENT AND STRONG VERTICAL CAA AND RESULTING DEEP MIXING ALLOWS FOR SIGNIFICANT WIND EVENT OVER MUCH OF CWA WITH GUSTS TO 35-40 MPH AND 45+ MPH IN MOUNTAINS. COULD BEGIN LATE THIS AFTERNOON IN THE WAKE OF PRECIP BUT APPEARS BEST PRESSURE GRADIENT WILL SET UP AROUND 22Z-00Z. GUIDANCE FOR WIND SPEEDS NOT TOO FAR OFF BUT COULD GO A LITTLE HIGHER IF SYSTEM INTENSIFIES OR MIXING IS MORE THAN FCST. IN EXPOSED/HIGHER TERRAIN AREAS OF NE GA...WILL SEE STRONG WINDS PERSIST. 1-2KM AGL WINDS NOT EXPECTED TO WEAKEN MUCH OVER NE GA UNTIL AFTER 12Z SAT. HAVE ADJUSTED ADVISORIES APPROPRIATELY AND BROKE OUT NE GA COUNTIES INTO ITS OWN SEGMENT THROUGHOUT THE EVENT. SNELSON LONG TERM /SATURDAY THROUGH WEDNESDAY/... AN H5 RIDGE BUILDS INTO THE REGION SATURDAY BRINGING DRIER AND MORE STABLE AIR ALONG WITH A WARMING TREND. THIS RIDGE WILL BE SHORT LIVED AS THE FLOW FLATTENS TO VERY PROGRESSIVE ZONAL FLOW BY SUNDAY. THE FIRST SHORT WAVE IN A SERIES OF SHORT WAVES WILL MOVE ACROSS THE CWA LATE SUNDAY AND INTO MONDAY. FROM THIS POINT TIMING OF THE SHORT WAVES WILL BE TRICKY AS THE FLOW IS FAST AND THE MODELS APPEAR TO BE HAVING A DIFFICULT TIME MAINTAINING CONTINUITY WITH IN THEMSELVES. WILL GO WITH CHANCE POPS BEGINNING SUNDAY NIGHT AND CONTINUE POPS THROUGH THE LONG TERM...FAVORING HIGHER POPS TOWARD MID WEEK AS BOTH MODELS SHOWING A SIGNIFICANT SYSTEM MOVING ACROSS THE CWA. 17 FIRE WEATHER... WINDS WILL BE VERY GUSTY TONIGHT AND FRIDAY WITH 20FT WINDS OF 10-20 MPH WITH GUSTS TO 35 MPH. WILL ALSO SEE A 4 TO 5 HOUR PERIOD OF RH BELOW 25 PCT ACROSS MUCH OF THE AREA FRIDAY AFTERNOON. FORTUNATELY 10HR FUELS WILL STILL BE WET ON FRIDAY FROM THE RAIN EXPECTED TODAY. COOLER TEMPS AND LIMITED SUNSHINE WILL MAKE IT DIFFICULT FOR THEM TO DRY. NOT PLANNING ANY RED FLAG OR FIRE DANGER STATEMENTS. SNELSON && .AVIATION... 18Z UPDATE... FRONT PUSHING THROUGH THE AREA THIS AFTERNOON WILL CONTINUE TO PRODUCE SHOWERS AND ISOLATED THUNDERSTORMS. IFR CIGS AND MVFR VSBYS ASSOCIATED WITH PRECIP. FRONT SHOULD BE THROUGH THE ATL/CSG AREAS BETWEEN 19-20Z. QUICKLY IMPROVING CONDITIONS BEHIND THE FRONT...WITH BKN VFR CONDITIONS BY EARLY EVENING...AND FEW-SCT HIGH CLOUDS INTO THE OVERNIGHT HOURS. WINDS WILL BE THE MAIN CONCERN...WITH WEST 12-16KT AND GUSTS TO 20-25KT BEHIND THE FRONT INTO THE OVERNIGHT PERIOD...AND 17-22 KT WITH GUSTS AS HIGH AS 30-32KT FRIDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBY THROUGH 22Z. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 32 48 25 / 100 40 0 0 ATLANTA 60 30 46 28 / 100 30 0 0 BLAIRSVILLE 54 27 41 19 / 100 30 0 0 CARTERSVILLE 58 28 45 24 / 100 20 0 0 COLUMBUS 68 33 52 30 / 100 20 0 0 GAINESVILLE 59 30 45 26 / 100 30 0 0 MACON 69 34 51 26 / 100 50 0 0 ROME 57 27 46 24 / 100 20 0 0 PEACHTREE CITY 63 29 48 25 / 100 20 0 0 VIDALIA 75 40 53 32 / 80 80 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 6 PM THIS EVENING TO 7 PM EST FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB... BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DADE...DEKALB...DODGE...DOOLY...DOUGLAS... EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITFIELD...WILCOX...WILKES...WILKINSON. WIND ADVISORY FROM 6 PM THIS EVENING TO 7 AM EST SATURDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN... PICKENS...TOWNS...UNION...WHITE. && SHORT TERM...31 LONG TERM....BAKER AVIATION...31
Hazardous weather outlook, Dec 20, 11:39 AM EST, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1139 AM EST THU DEC 20 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211645- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1139 AM EST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ..SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY PRIMARILY SOUTH OF INTERSTATE 20 AND STRONG WINDS REACHING WIND ADVISORY CRITERIA ARE EXPECTED BEHIND THE COLD FRONT THIS EVENING THROUGH FRIDAY... WEATHER HAZARDS EXPECTED... A STRONG COLD FRONT WILL RACE THROUGH THE REGION TODAY. INSTABILITY IS FORECAST TO BE LIMITED...HOWEVER...THE PRESENCE OF STRONG LOW LEVEL AND DEEP LAYER SHEAR WILL CREATE THE POTENTIAL FOR STRONG DAMAGING WINDS OR PERHAPS A TORNADO WITH ANY STORMS WHICH CAN DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT. THE BEST CHANCES FOR SEVERE WEATHER WILL BE ALONG AND SOUTH OF INTERSTATE 20 IN GEORGIA WHERE INSTABILITY COULD BE HIGH ENOUGH TO SUPPORT STRONGER STORMS. VERY STRONG WINDS AND COLD AIR FILTERING INTO THE REGION TONIGHT INTO TOMORROW BEHIND THE COLD FRONT WILL MAKE FOR BRISK CONDITIONS. SUSTAINED WINDS OF 20-25 MPH AND GUSTS OF 35-40 MPH ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA...WITH LOCALLY HIGHER WINDS IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. WIND ADVISORIES HAVE BEEN ISSUED FROM TONIGHT INTO FRIDAY NIGHT. WIND CHILL VALUES TONIGHT WILL RANGE FROM THE MID TEENS IN THE NORTH TO MID 20S SOUTHEAST ACROSS CENTRAL GEORGIA. LOWER VALUES ARE EXPECTED IN THE HIGH ELEVATIONS OF NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... STRONG WINDS WILL CONTINUE THROUGH FRIDAY ON THE BACK SIDE OF A POTENT LOW PRESSURE SYSTEM AND WILL MAKE FOR A VERY BRISK DAY. SUSTAINED WINDS OF 20-25 MILES PER HOUR WITH GUSTS OF 35-40 MILES PER HOUR WILL CONTINUE TO BE POSSIBLE ACROSS ALL OF NORTH AND CENTRAL GEORGIA...WITH LOCALLY STRONGER WINDS POSSIBLE ACROSS THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. WINDS ADVISORIES WILL CONTINUE UNTIL FRIDAY NIGHT. THE COMBINATION OF THE HEIGHTENED WINDS WITH COLD TEMPERATURES WILL RESULT IN WIND CHILL VALUES RANGING FROM THE LOW TO MID TEENS IN NORTH GEORGIA TO NEAR 20 ACROSS CENTRAL GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THROUGH THIS EVENING FOR POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.
In the hours before
Special weather statement, Dec 20, 1:29 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EST THU DEC 20 2012
GAZ090-102-201930-
129 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN STEWART AND
CHATTAHOOCHEE COUNTIES UNTIL 230 PM EST...
AT 125 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM ABOUT
10 MILES WEST OF FORT BENNING AND LAWSON ARMY AIR FIELD TO AROUND 25
MILES SOUTHWEST OF FLORENCE MARINA STATE PARK... AND MOVING EAST AND
NORTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS PARTS OF STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 230
PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT
BENNING... OMAHA... FLORENCE MARINA STATE PARK... SANFORD...
CUSSETA... CHARLES... WESTVILLE... BROOKLYN... LOUVALE...
RICHLAND... RENFROE AND CHRISTOPHER.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3200 8507 3213 8507 3226 8490 3232 8500
3235 8501 3238 8498 3237 8495 3241 8488
3242 8477 3251 8472 3253 8464 3224 8466
3218 8463 3216 8465 3192 8465
TIME...MOT...LOC 1825Z 247DEG 46KT 3239 8511 3221 8518
3193 8537Special weather statement, Dec 20, 1:43 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
143 PM EST THU DEC 20 2012
GAZ089-201915-
143 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE COUNTY
UNTIL 215 PM EST...
AT 140 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS FROM NEAR COLUMBUS METROPOLITAN
AIRPORT TO ABOUT 7 MILES WEST OF BATTLE PARK... AND MOVING NORTHEAST
AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MUSCOGEE
COUNTY THROUGH 215 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND
PARK...AVONDALE...COLUMBUS...ROSE HILL...EDGEWOOD...BIBB CITY...VISTA
TERRACE...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...BATTLE PARK AND CUSTER ROAD TERRACE.
&&
LAT...LON 3261 8496 3261 8491 3258 8490 3259 8470
3257 8469 3256 8467 3253 8468 3250 8473
3246 8475 3237 8495 3238 8499 3243 8497
3246 8501
TIME...MOT...LOC 1842Z 237DEG 55KT 3262 8488 3250 8492
3239 8498Special weather statement, Dec 20, 1:45 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
145 PM EST THU DEC 20 2012
GAZ054-201915-
145 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN FAYETTE COUNTY
UNTIL 215 PM EST...
AT 142 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS WITH HEAVY RAIN FROM NEAR TYRONE IN FAYETTE COUNTY
TO NEAR MORELAND IN COWETA COUNTY...MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE POSSIBLE AS THIS LINE OF SHOWERS WITH HEAVY
RAIN MOVES ACROSS FAYETTE COUNTY THROUGH 215 PM EST. SOME LOCATIONS
IN THE PATH OF THESE SHOWERS INCLUDE TYRONE...SANDY CREEK...
PEACHTREE CITY...STARRS MILL...KENWOOD...FAYETTEVILLE...BROOKS...
LAKE HORTON...INMAN AND WOOLSEY.
&&
LAT...LON 3352 8459 3355 8448 3355 8444 3350 8442
3347 8438 3342 8440 3341 8439 3332 8438
3326 8444 3326 8450 3333 8452 3336 8459
3344 8463 3348 8463
TIME...MOT...LOC 1841Z 268DEG 33KT 3336 8460
16Special weather statement, Dec 20, 2:00 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EST THU DEC 20 2012
GAZ078-079-201945-
200 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TALBOT AND HARRIS
COUNTIES UNTIL 245 PM EST...
AT 156 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM NEAR ELLERSLIE
TO ABOUT 15 MILES SOUTHWEST OF BOX SPRINGS... AND MOVING NORTHEAST
AT 40 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF
TALBOT AND HARRIS COUNTIES THROUGH 245 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE ELLERSLIE...PINE MOUNTAIN VALLEY...F.D.
ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...WAVERLY
HALL...BAUGHVILLE...SHILOH...OLIVE BRANCH...BOX SPRINGS...FLINT
HILL...WOODLAND...TALBOTTON...PO BIDDY CROSSROADS...GENEVA AND
PLEASANT HILL.
&&
LAT...LON 3285 8456 3288 8449 3282 8445 3284 8442
3278 8438 3279 8435 3274 8429 3272 8434
3268 8434 3268 8436 3261 8441 3256 8441
3252 8469 3253 8468 3259 8470 3259 8484
3287 8487
TIME...MOT...LOC 1859Z 239DEG 36KT 3267 8481 3257 8479
3244 8485Special weather statement, Dec 20, 2:01 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EST THU DEC 20 2012
GAZ068-069-201930-
201 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PIKE AND THE
WEST HALF OF UPSON COUNTIES UNTIL 230 PM EST...
AT 200 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS WITH HEAVY RAIN FROM HOLLONVILLE TO 15 MILES WEST OF
CREST...MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE POSSIBLE AS THESE SHOWERS WITH HEAVY RAIN
MOVE ACROSS PIKE COUNTY AND THE WEST HALF OF UPSON COUNTY THROUGH
230 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HOLLONVILLE... CONCORD...HILLTOP...MOLENA...LIFSEY SPRINGS...
ZEBULON...CREST... HANNAHS MILL...SUNNYSIDE...THOMASTON...ATWATER
AND MEANSVILLE.
&&
LAT...LON 3308 8452 3310 8453 3313 8451 3317 8451
3319 8449 3317 8427 3302 8427 3286 8434
3287 8448 3292 8453 3296 8452 3296 8453
3297 8452 3304 8454
TIME...MOT...LOC 1859Z 270DEG 26KT 3320 8450 3303 8458
3286 8470
16Special weather statement, Dec 20, 2:07 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EST THU DEC 20 2012
GAZ091-201945-
207 PM EST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MARION COUNTY
UNTIL 245 PM EST...
AT 205 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS THAT STRETCHED FROM ABOUT 8 MILES
SOUTHWEST OF JUNIPER TO AROUND 15 MILES SOUTHWEST OF ZELLOBEE... AND
MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE SHOWERS AND THUNDERSTORMS
MOVE ACROSS MARION COUNTY THROUGH 245 PM EST. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE MARION ESTATES...ZELLOBEE...BRANTLEY...
JUNIPER... CHURCH HILL...OAKLAND...DRANEVILLE...FIVE POINTS...
TAZEWELL...BUENA VISTA...PUTNAM AND DOYLE.
&&
LAT...LON 3219 8456 3219 8460 3223 8463 3224 8466
3249 8466 3253 8464 3252 8457 3255 8456
3256 8444 3250 8444 3243 8439 3230 8439
3230 8441 3223 8441 3223 8443 3213 8444
3213 8452
TIME...MOT...LOC 1906Z 249DEG 53KT 3250 8465 3235 8466
3219 8478The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 12:55 PM EST | Special Weather Statement | FFC | Heard, Troup | 50 min |
| Dec 20, 1:07 PM EST | Special Weather Statement | FFC | Harris, Muscogee | 38 min |
| Dec 20, 1:13 PM EST | Special Weather Statement | FFC | Coweta, Meriwether | 77 min |
| Dec 20, 1:27 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 63 min |
| Dec 20, 1:29 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 61 min |
| Dec 20, 1:43 PM EST | Special Weather Statement | FFC | Muscogee | 32 min |
| Dec 20, 1:45 PM EST | Special Weather Statement | FFC | Fayette | 30 min |
| Dec 20, 2:00 PM EST | Special Weather Statement | FFC | Talbot | 45 min |
| Dec 20, 2:01 PM EST | Special Weather Statement | FFC | Pike | 29 min |
| Dec 20, 2:17 PM EST | Special Weather Statement | FFC | Webster | 43 min |
| Dec 20, 2:26 PM EST | Special Weather Statement | FFC | Lamar, Pike, Upson | 34 min |
| Dec 20, 2:35 PM EST | Special Weather Statement | FFC | Macon, Schley, Sumter | 55 min |
| Dec 20, 2:43 PM EST | Special Weather Statement | FFC | Crisp, Dooly | 47 min |
| Dec 20, 2:47 PM EST | Special Weather Statement | FFC | Taylor | 43 min |
| Dec 20, 3:29 PM EST | Special Weather Statement | FFC | Pulaski, Wilcox | 31 min |
| Dec 20, 3:31 PM EST | Special Weather Statement | FFC | Crisp | 29 min |
| Dec 20, 3:33 PM EST | Severe Thunderstorm Warning | FFC | Crisp | 22 min |
| Dec 20, 3:42 PM EST | Special Weather Statement | FFC | Jones | 33 min |
| Dec 20, 4:04 PM EST | Special Weather Statement | FFC | Dodge | 26 min |
| Dec 20, 4:10 PM EST | River Flood Warning | FFC | Forsyth | 7 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.